# SDR DU4R2007041

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654N02441033
- Condition: Corroded
- Location: Bs 620-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT TRANSITION PANEL HAS SURFACE CORROSION FROM BS 620 TO BS 645.  CORROSION ON UPPER SURFACE AND AROUND FASTENER HOLES.  ROUTED OUT CORROSION.  FABRICATED AND INSTALLED DOUBLER 18" BY 8" FROM 7075-T6 .071" AND FILLERS FROM 2024-T3 .063" IAW B757 AMM 53-88-01-801.
